# SDR 20000911SH005

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Engine: Lyc O320B2B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4270
- Part serial: 89020021
- Condition: Malfunctioned
- Location: Engine
- Part time: 590 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RAN OKAY.  MAGNETO DISASSEMBLED AS PRECAUTIONARY.  FOUND COIL OUT OF LIMITS WITH VERY HIGH RESISTANCE ON SECONDARY CIRCUIT.  (COIL NR 5, M3525 011989).  (X)
